Alert archive / Texas / Flash Flood Warnings in 2014

Flash Flood Warning 3, NWS El Paso, TX

June 23, 2014Hudspeth County, Texas

NWS El Paso, TX issued this flash flood warning at Jun 23, 2014, 10:13 PM MDT for Hudspeth County, Texas. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2014, 10:13 PM MDT (04:13 UTC)
Expired
Jun 24, 2014, 12:15 AM MDT
In force
2 hr
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Flood severity
None

County Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 156 km from the middle of the area, began a volume at 04:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 11:00 PM MDTHEAVY RAIN 2.17 Nnw Quitman Canyon, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 4.2 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2014-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 86 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2014-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
86 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
3958 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

730 
WGUS54 KEPZ 240413
FFWEPZ
TXC229-240615-
/O.NEW.KEPZ.FF.W.0003.140624T0413Z-140624T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
1013 PM MDT MON JUN 23 2014

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN HUDSPETH COUNTY IN SOUTHWEST TEXAS...

* UNTIL 1215 AM MDT/115 AM CDT/

* AT 1013 PM MDT/1113 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER
  RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL
  ACROSS THE WARNED AREA.

* LOCATIONS IMPACTED INCLUDE...
  SIERRA BLANCA...
  FORT HANCOCK...
  INDIAN HOT SPRINGS...
  FRENCHMAN CANYON...
  BOSQUE BONITA...
  ALLAMOORE...
  FORT QUITMAN...
  ESPERANZA...
  ACALA...
  MCNARY...
  LITTLE BOX...
  QUITMAN CANYON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. DO
NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN
DEPTH BY FOOT OR BY AUTOMOBILE.

&&

LAT...LON 3068 10501 3068 10507 3078 10519 3080 10532
      3085 10541 3089 10542 3100 10558 3109 10562
      3115 10577 3127 10586 3132 10595 3137 10598
      3142 10596 3166 10597 3135 10490 3084 10490
      3065 10493 3062 10498

$$

ROGASH
1 follow-up statement
043 
WGUS74 KEPZ 240507
FFSEPZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
1107 PM MDT MON JUN 23 2014

TXC229-240615-
/O.CON.KEPZ.FF.W.0003.000000T0000Z-140624T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUDSPETH TX-
1107 PM MDT MON JUN 23 2014

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN HUDSPETH COUNTY
UNTIL 1215 AM MDT/115 AM CDT/...

AT 1103 PM MDT/1203 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
CONTINUED TO INDICATE THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS
THE WARNED AREA.

RADAR INDICATES OVER AN INCH OF RAIN HAS FALLEN NEAR 
MCNARY...FRENCHMAN CANYON AND BOSQUE BONITA WITH HEAVY RAINS MOVING 
INTO THE VICINITY OF SIERRA BLANCA AND FORT QUITMAN.

LOCATIONS IMPACTED INCLUDE...
  SIERRA BLANCA...
  FORT HANCOCK...
  INDIAN HOT SPRINGS...
  FRENCHMAN CANYON...
  BOSQUE BONITA...
  ALLAMOORE...
  FORT QUITMAN...
  ESPERANZA...
  ACALA...
  MCNARY...
  LITTLE BOX...
  QUITMAN CANYON...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE
WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS.

&&

LAT...LON 3068 10501 3068 10507 3078 10519 3080 10532
      3085 10541 3089 10542 3100 10558 3109 10562
      3115 10577 3127 10586 3132 10595 3137 10598
      3142 10596 3166 10597 3135 10490 3084 10490
      3065 10493 3062 10498

$$

ROGASH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 3:20 PM MDT, 6 hours 53 minutes earlier.

Area forecast discussion, Jun 23, 3:20 PM MDT, 6 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
320 PM MDT MON JUN 23 2014

.SYNOPSIS...
HIGH PRESSURE ALOFT OVER THE SOUTHWESTERN UNITED STATES IS
STARTING TO NOSE EASTWARD SLOWLY INTO NEW MEXICO. MINOR IMPULSES
IN THE WESTERLY FLOW ALOFT IS SETTING OFF SOME ISOLATED SHOWER AND
THUNDERSTORM ACTIVITY MAINLY EAST OF THE CONTINENTAL DIVIDE THIS
EVENING. MOST ACTIVITY WILL RESULT IN LITTLE RAIN WITH STRONG
GUSTY OUTFLOW WINDS WHICH MAY CAUSE LOCAL AREAS OF BLOWING DUST.
WITH MORE MOISTURE IN EASTERN OTERO AND HUDSPETH COUNTIES...SOME
OF THESE STORMS MAY PRODUCE LOCALLY HEAVY RAIN AND HAIL EAST OF AN
EL PASO RUIDOSO LINE. DAYTIME TEMPERATURES WILL BE ON THE RISE
THIS WEEK WITH THE TRIPLE DIGITS RETURNING TO MOST LOWLAND
LOCATIONS STARTING TUESDAY. BREEZY WESTERLY WINDS WILL RETURN
AFTER MIDWEEK ESPECIALLY ON THURSDAY AND FRIDAY ADDING TO MORE
WARMING AND DRYING...AGGRAVATING FIRE DANGER WHICH IS ALREADY
RUNNING IN THE HIGH TO VERY HIGH RANGE IN MOST AREAS.

&&

.DISCUSSION...
A BACKDOOR COLD FRONT ALONG WITH OUTFLOW FROM AN MCC OVER CENTRAL
TEXAS LAST NIGHT PUSHED SOME SEMI MOIST EASTERLIES INTO THE VERY
EASTERN PORTION OF OUR CWA LAST NIGHT BUT IT STOPPED BASICALLY
EAST OF THE SACRAMENTOS AND IN EASTERN HUDSPETH COUNTY. AT THIS
TIME THE 50 DEG F TD LINE IS RUNNING FROM ABOUT RUIDOSO SOUTH TO
SIERRA BLANCA AND THAT AREA MAY SEE SOME WETTING RAIN AND EVEN
HAIL THIS EVENING. OTHERWISE A MINOR IMPULSE IN THE WESTERLIES IS
MOVING ACROSS CENTRAL AND SOUTHERN NEW MEXICO THIS EVENING
SETTING OFF ISOLATED ACTIVITY MAINLY EAST OF THE CONTINENTAL
DIVIDE. HATS OFF TO THE HIGH RESOLUTION RAPID REFRESH MODEL FOR
NICELY DEPICTING THE START OF THE CONVECTION TODAY OFF THE BACK
RANGE AND DEVELOPING EASTWARD. SOUNDING SHOW VERY DRY LOWER LEVELS
WITH BASICALLY MOISTURE CONFINED TO THE 600 TO 500 MB LEVEL.
TODAY'S ELP 12Z SOUNDINGS PRECIP WATER WAS DOWN TO .75 WATER WITH
AN LI OF -1 AND CAPE AROUND 160 J/KG. AN AREA FROM 15K- 25K MSL
WAS SLIGHT UNSTABLE. THIS SOUNDING AND SUBSEQUENT FCST SOUNDINGS
SHOWED A MARKED INVERTED V SIGNATURE AND SPC SHOWS OUR AREA WITH
AROUND 900-1000 J/KG OF DCAPE WHICH COULD GIVE DOWN BURST WINDS UP
TO 40-45 KTS. THE SURFACE CONVERGENCE TROUGH IS FORECAST N-S JUST
AROUND THE EL PASO AREAS THIS EVENING. SOME SHALLOW LOW LEVEL
EASTERLIES MAY PUSH BACK IN LATE BUT MODELS INDICATE THE
CONVERGENCE LINE SHOULD PUSH TO THE EL PASO HUDSPETH COUNTY LINE
BY TUESDAY EVENING WITH THE LOW LEVEL WESTERLIES IN THE PLANETARY
BOUNDARY LEVEL GAINING MORE MOMENTUM BY MID WEEK.

SHOULD SEE A LITTLE LESS ACTIVITY FOR TUESDAY AND CONVECTION BASICALLY
PUSHED FAR EAST FOR WEDNESDAY PM AS THE SOUTHWESTERN RIDGE ALOFT
STARTS TO MOVE INTO NEW MEXICO RESULTING IN MANY LOW LAND
SOUTHERN LOCATIONS SEEING THE RETURN OF TRIPLE DIGITS STARTING
TUESDAY AND CARRYING ON FOR MOST OF THIS WEEK. A FAIRLY STRONG
UPPER LEVEL TROUGH IN THE FAST WESTERLIES WILL MOVE FROM THE
PACIFIC NORTHWEST INTO THE CENTRAL ROCKIES AND TAIL INTO THE
SOUTHERN ROCKIES FOR THURSDAY...FRIDAY AND SATURDAY INDUCING A LEE
SURFACE TROUGH OF LOW PRESSURE IN EASTERN COLORADO AND NEW MEXICO
WHICH WILL CONTRIBUTE TO SOME BREEZY AFTERNOON DOWN SLOPE WESTERLY WINDS.
THESE WINDS WILL ADD TO THE WARMING (BLAST FURNACE EFFECT) AND
AGGRAVATE AN ALREADY HIGH FIRE DANGER. WINDS AND AND RH MAY COME
CLOSE TO RED FLAG CRITERION IN SOME AREAS.

GETTING KIND OF LATE NOW IN THE MONTH TO BE STUCK IN THIS NO MANS
PATTERN. THE PERSISTENT WEST TO NORTHWEST WINDS BODE BADLY FOR A
MONSOON. BOTH THE GFS AND ECMWF HINT OF A SUBTROPICAL WAVE/STORM
MOVING WESTWARD ACROSS MEXICO SOUTH OF THE BORDERLAND IN THE 240
HOUR TIME FRAME (PERHAPS) SENDING UP SOME MOISTURE INTO OUR AREA
BUT MORE THE ECMWF IS MORE BULLISH FOR ARIZ THAN NEW MEXICO. OUT
IN THE VERY LONG TERM...LOOKS LIKE THE CPC IS COMMITTING TO AN EL
NINO FORECAST WITH BELOW NORMAL TEMPS AND ABOVE NORMAL PRECIPITATION
FORECAST FOR THE BORDERLAND AUG2014-APR2015...WOULD NOT THAT BE NICE
? :)

&&

.AVIATION...VALID 24/0000Z - 25/0000Z
P6SM FEW-SCT100-120 SCT-BKN200-250 WITH ISOLD -TSRA AND WIND GUSTS
TO 40KTS THRU 03Z. AFT 03Z FEW-SCT100-120 WITH VARIABLE WINDS UNDER
10KTS BECOMING W TO SW 10-15G25KTS AFT 18Z. ISOLD -TSRA MAINLY EAST
OF RIO GRANDE AFT 18Z.

&&

.FIRE WEATHER...
A WEAK TROUGH WILL MOVE ACROSS THE REGION THROUGH TONIGHT WHICH WILL
HELP TO FIRE A FEW THUNDERSTORMS...MANY WHICH WILL BE DRY. BESIDES A
FEW MORE STORMS EAST TUESDAY AND WEDNESDAY...GENERALLY HOT AND DRY
CONDITIONS EXPECTED THROUGH THE WEEKEND. HIGH TEMPERATURES OVER THE
LOWLANDS WILL CONTINUALLY BE IN THE 95-105 RANGE WITH A COUPLE DAYS
LATE IN THE WEEK APPROACHING CRITICAL THRESHOLDS. HAINES INDEX WILL
GENERALLY RUN AROUND 4 FAR SOUTH TO 6 FAR NORTH THROUGH THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 78 100  77 100  77 /  10  10  10  10  10
SIERRA BLANCA           75  98  72  99  71 /  10  10  10  10  10
LAS CRUCES              73  97  70  99  71 /  10   0   0   0   0
ALAMOGORDO              70  97  66  97  66 /  20   0   0  10  10
CLOUDCROFT              48  75  48  77  49 /  20  20  20   0   0
TRUTH OR CONSEQUENCES   69  96  67  98  67 /  10   0   0   0   0
SILVER CITY             62  92  61  93  62 /  10   0   0   0   0
DEMING                  68  98  67  98  67 /  10   0   0   0   0
LORDSBURG               67  97  66  97  67 /  10   0   0   0   0
WEST EL PASO METRO      78 101  76 100  76 /  10  10  10   0   0
DELL CITY               70  99  67  99  67 /  20  10  20  10  10
FORT HANCOCK            76 102  74 102  74 /  10  10  10  10  10
LOMA LINDA              73  95  69  96  69 /  10  10  10  10  10
FABENS                  72 101  71 101  71 /  10  10  10  10  10
SANTA TERESA            74  98  72 100  72 /  10  10  10   0   0
WHITE SANDS HQ          72  97  71  99  73 /  10   0   0   0   0
JORNADA RANGE           68  97  67  99  66 /  10   0   0   0   0
HATCH                   69  97  67  98  67 /  10   0   0   0   0
COLUMBUS                73  96  69  98  69 /  10  10  10   0   0
OROGRANDE               70  98  66 100  66 /  10   0   0  10  10
MAYHILL                 56  84  58  83  58 /  20  20  20  10  10
MESCALERO               53  85  53  85  53 /  20  20  20  10  10
TIMBERON                53  83  53  83  53 /  20  20  20  10  10
WINSTON                 58  90  59  89  59 /  10   0   0   0   0
HILLSBORO               69  95  67  95  67 /  10   0   0   0   0
SPACEPORT               68  97  65  99  65 /  10   0   0   0   0
LAKE ROBERTS            56  90  58  90  58 /  10   0   0   0   0
HURLEY                  62  93  61  93  62 /  10   0   0   0   0
CLIFF                   56  94  56  97  54 /  10   0   0   0   0
MULE CREEK              51  93  52  94  51 /  10   0   0   0   0
FAYWOOD                 68  92  67  93  67 /  10   0   0   0   0
ANIMAS                  67  99  66  99  67 /  10  10  10   0   0
HACHITA                 66  98  62  98  63 /  10  10  10   0   0
ANTELOPE WELLS          67  99  66 100  67 /  10  10  10   0   0
CLOVERDALE              61  94  60  94  61 /  10  10  10   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

20/26 NOVLAN / GRZYWACZ
Hazardous weather outlook, Jun 23, 11:20 AM MDT, 10 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1120 AM MDT MON JUN 23 2014

NMZ401>417-TXZ418>424-241730-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1133 AM MDT SUN JUN 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED SHOWERS AND THUNDERSTORMS AGAIN POSSIBLE INTO THE EARLY
EVENING MAINLY SOUTH OF INTERSTATE 10 AND EAST OF AN EL PASO
RUIDOSO LINE. MAIN THREAT FROM STORMS WILL BE DOWNBURST/OUTFLOW
WINDS. GUSTS OF 40 TO 55 MPH ARE POSSIBLE WITH  SHORT PERIODS OF
LOCAL DENSE BLOWING DUST...SETTING UP HAZARDOUS DRIVING CONDITIONS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A GRADUAL AND GENERAL DECREASING THREAT OF ISOLATED THUNDERSTORMS
INTO MIDWEEK MAINLY EAST OF AN EL PASO RUIDOSO LINE. BY THURSDAY AND
INTO THE WEEKEND... DRY HOT DOWNSLOPE WESTERLY WINDS WILL PREVAIL
INTO THE BREEZY RANGE GIVING HOT AND DRY CONDITIONS WITH TEMPERATURES
ABOUT 4 TO 7 DEGREES ABOVE NORMAL. DRY CONDITIONS WILL KEEP FIRE
DANGER ELEVATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

NOVLAN

In the hours before

Special weather statement, Jun 23, 7:17 PM MDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
717 PM MDT MON JUN 23 2014

NMZ403-407-408-240200-
EASTERN BLACK RANGE FOOTHILLS NM-SOUTHERN GILA FOOTHILLS/MIMBRES
VALLEY NM-SOUTHWEST DESERT/MIMBRES BASIN NM-
717 PM MDT MON JUN 23 2014

...STRONG THUNDERSTORMS THREATENING LUNA COUNTY THROUGH 800 PM MDT...

AT 708 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS OVER LUNA COUNTY.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

AREAS OF BLOWING DUST MAY ACCOMPANY THE STORMS...REDUCING
VISIBILITIES TO DANGEROUS LEVELS ON AREA ROADWAYS.

LOCATIONS IMPACTED INCLUDE...
  DEMING...
  COLUMBUS...
  SUNSHINE...
  AKELA...
  SPRING CANYON STATE PARK...
  ROCK HOUND STATE PARK...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

ROGASH
Special weather statement, Jun 23, 8:41 PM MDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
841 PM MDT MON JUN 23 2014

TXZ421-422-240345-
SALT BASIN-SOUTHERN HUDSPETH HIGHLANDS-
INCLUDING THE CITIES OF...DELL CITY...CORNUDAS...SALT FLAT...
SIERRA BLANCA
841 PM MDT MON JUN 23 2014

REDEVELOPMENT OF STORMS FROM STORMS TO THE EAST...IS OCCURRING AT
THIS TIME OVER THE HIGHLANDS OF FAR EASTERN HUDSPETH COUNTY
BETWEEN SALT FLAT AND INTERSTATE 10. STRONG GUSTY DOWN BURST WINDS
TO 50 MPH AND DENSE BLOWING DUST ARE LIKELY IN THE THE NEXT HOUR.
IN ADDITION...LOCALLY HEAVY RAINFALL MIXED WITH HAIL AND FREQUENT
CLOUD TO GROUND LIGHTNING WILL ACCOMPANY THIS ACTIVITY. MOTORISTS
ON INTERSTATE 10 AND HIGHWAY 1111...CAN EXPECT STRONG CROSS WINDS
FROM OUTFLOW ASSOCIATED WITH THESE STORMS.

TRIPOLI
Special weather statement, Jun 23, 9:09 PM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
909 PM MDT MON JUN 23 2014

NMZ411-TXZ418-419-423-240400-
EASTERN/CENTRAL EL PASO COUNTY TX-RIO GRANDE VALLEY OF EASTERN EL
PASO/WESTERN HUDSPETH COUNTIES TX-SOUTHERN DONA ANA COUNTY/MESILLA
VALLEY NM-WESTERN EL PASO COUNTY TX-
909 PM MDT MON JUN 23 2014

...SHOWERS AND ISOLATED THUNDERSTORMS WITH STRONG WINDS MOVING INTO
THE EL PASO TEXAS VICINITY...

AT 905 PM MDT AN AREA OF RAIN SHOWERS WITH ISOLATED THUNDERSTORMS
WAS MOVING INTO SOUTHERN NEW MEXICO AND WEST TEXAS AROUND THE EL
PASO AREA. THIS ACTIVITY WILL PRODUCE 40 TO 50 MPH WIND GUSTS ALONG
WITH LIGHT TO BRIEFLY MODERATE RAINFALLS. HAZARDOUS DRIVING
CONDITIONS MAY OCCUR FROM THE COMBINATION OF STRONG GUSTY WINDS AND
RAINS.

LOCATIONS IMPACTED INCLUDE...
  MISSION VALLEY...
  EAST EL PASO...
  NORTHEAST EL PASO...
  WEST EL PASO...
  SUNLAND PARK...
  CENTRAL EL PASO...
  SANTA TERESA...
  LA UNION...
  WESTWAY...
  VINTON...
  FRANKLIN MOUNTAINS STATE PARK...

ROGASH
Local storm report, Jun 23, 9:28 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
928 PM MDT MON JUN 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     TSTM WND GST     19 ENE EL PASO          31.89N 106.18W
06/23/2014  M54 MPH          EL PASO            TX   MESONET

&&

EVENT NUMBER EPZ1400263

TRIPOLI
Special weather statement, Jun 23, 9:34 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
934 PM MDT MON JUN 23 2014

NMZ407-240415-
SOUTHWEST DESERT/MIMBRES BASIN NM-
934 PM MDT MON JUN 23 2014

...STRONG THUNDERSTORMS THREATENING SOUTHERN LUNA COUNTY THROUGH 1015
PM MDT...

AT 930 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS OVER SOUTHERN LUNA COUNTY. THIS ACTIVITY WILL
PRODUCE 40 TO 50 MPH WIND GUSTS ALONG WITH BRIEF MODERATE
RAINFALLS.  THE COMBINATIONS OF STRONG GUSTY WINDS AND RAINS WILL
CREATE HAZARDOUS DRIVING CONDITIONS.

LOCATIONS IMPACTED INCLUDE...
  COLUMBUS...
  HERMANAS...

ROGASH
Special weather statement, Jun 23, 9:47 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
947 PM MDT MON JUN 23 2014

TXZ420>424-240430-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS TX-RIO GRANDE VALLEY OF
EASTERN EL PASO/WESTERN HUDSPETH COUNTIES TX-RIO GRANDE VALLEY OF
EASTERN HUDSPETH COUNTY TX-SALT BASIN TX-SOUTHERN HUDSPETH HIGHLANDS
TX-
947 PM MDT MON JUN 23 2014

...STRONG THUNDERSTORMS THREATENING SOUTHERN HUDSPETH COUNTY THROUGH
1030 PM MDT/1130 PM CDT/...

AT 945 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS OVER SOUTHERN HUDSPETH COUNTY.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH VERY HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
  SIERRA BLANCA...
  FORT HANCOCK...
  INDIAN HOT SPRINGS...
  FRENCHMAN CANYON...
  BOSQUE BONITA...
  ALLAMOORE...
  FORT QUITMAN...
  ESPERANZA...
  MCNARY...
  LITTLE BOX...
  QUITMAN CANYON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

ROGASH

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 6:18 PM MDTSevere Thunderstorm WarningEPZHudspeth42 min
Jun 23, 6:37 PM MDTSevere Thunderstorm WarningEPZHudspeth44 min
Jun 23, 6:57 PM MDTSevere Thunderstorm WarningEPZHudspeth32 min
Jun 23, 9:57 PM MDTSevere Thunderstorm WarningEPZHudspeth48 min
Jun 23, 10:43 PM MDTSevere Thunderstorm WarningEPZHudspeth47 min

Nearby

Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.